Volume 8, Issue 1 (5-2013)                   IJMSI 2013, 8(1): 1-13 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Asokkumar A. Derivations in Hyperrings and Prime Hyperrings. IJMSI. 2013; 8 (1) :1-13
URL: http://ijmsi.ir/article-1-398-en.html

In this paper we introduce derivations in Krasner hyperrings and derive some basic properties of derivations. We also prove that for a strongly differential hyperring $R$ and for any strongly differential hyperideal $I$ of $R,$ the factor hyperring $R/I$ is a strongly differential hyperring. Further we prove that a map $d: R rightarrow R$ is a derivation of a hyperring $R$ if and only if the induced map $varphi_d$ is a homomorphism.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb